# SDR DALA2018012700490

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 58,234 hours, 20,988 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT HYDRAULIC BAY INBD PANEL TRANSITION BRACE, LOWER BRACKET CRACKED.     REMOVED & REPLACED THE BRACKET IAW SRM AND DWG.
